Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions

Volume 1, Issue 1, Article 5 - 2016

Authors: Mourad Dilmi;Hamid. Benseridi

Copyright © 2016 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper we consider the nonlinear boundary value problem governed by a stationary perturbed Stokes system with mixed boundary conditions ( Dirichlet-Fourier- maximal monotone graph), in a smooth domain. The existence and regularity of the weak solution to this problem are proved. Our approach is based on the maximal monotone graph by its Yosida regularization and the contraction method of Brezis

How To Cite This Article

@article{Dilmi_2016, doi = {10.31559/glm2016.1.1.5}, url = {https://doi.org/10.31559%2Fglm2016.1.1.5}, year = 2016, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {1}, number = {1}, author = {Mourad Dilmi and Hamid Benseridi}, title = {Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions}, journal = {General Letters in Mathematics} }
Dilmi, M., & Benseridi, H. (2016). Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions. General Letters in Mathematics, 1(1). doi:10.31559/glm2016.1.1.5
[1]M. Dilmi and H. Benseridi, “Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions,” General Letters in Mathematics, vol. 1, no. 1, Aug. 2016.
Dilmi, Mourad, and Hamid Benseridi. “Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions.” General Letters in Mathematics 1, no. 1 (August 1, 2016). doi:10.31559/glm2016.1.1.5.